Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Loss of vision for a day, loss of memory, diabetic - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Diabetes
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3390 Questions
User :   my eyes went like i couldnt see when i went to bed and when i woke up in the morning i couldnt remember what day and what i did before i went to bed, is it tia.
Doctor :   Hi,
Doctor :   User :   hi my name
Doctor :   Hi , . When did the incident happen ?
User :   sunday night
Doctor :   ok, Have you been on any medication ?
User :   not at the moment ,have had two episodes before where went dizzie and everything was shaking up and down i also got dizzie on sunday as well and it looked a red colour in my eyes
Doctor :   May i know your age and gender ?
User :   my age is 52 and i am female and i have rheumatoid arthritis
Doctor :   Do you have High BP , Diabetes of high cholesterol ?
User :   i do get high blood pressure but my cholesterol is okay and dont have diabetes and i meant i could see red on sunday night
Doctor :   ok, do you mean your vision was red or the eyes looked red ?
User :   my vision was red
Doctor :   ok, Can you please explain about the memory impairment a little bit more ?
User :   i could not remember what day it was and what i did the night before
Doctor :   ok, I would like you to go for a fundoscopy by a opthalmologist
User :   what would that be for
Doctor :   the test examines both the blood vessels , vitreous in the eye , whose impairment could lead to the red vision
Doctor :   and i am unable to relate the memory impairment to the eye problem
User :   ok thank you
Doctor :   hence i would ask you to rule out the eye problem first
Doctor :   and also visit a neurologist after the fundoscopy
Doctor :   the information can be well assessed in that way
User :   ok i will do that
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor